# SDR SWIA971357

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAULT INBOARD FLAPS.  ASYMMETRY FAULT INBOARD PAIR DID NOT RESPOND.  REPLACED FLAP CONTROL UNIT WITH SERVICEABLE PART.  OPS CHECKS GOOD.
